# SDR QXEA2018062700240

- Difficulty date: June 27, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 40,067 hours, 41,879 cycles
- System (JASC): 5241 · Galley Doors
- Part: Hook And Loop
- Condition: Worn
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT GALLEY SERVICE DOOR OPENING INTERFERES WITH GALLEY SERVICE DOOR TRIM PANEL. REMOVED FROM SERVICE. REPLACED WORN HOOK AND LOOP ON AFT GALLEY SERVICE DOOR, MIDDLE TRIM PANEL. RT OB AFT GALLEY SERVICE DOOR NO LONGER INTERFERES WITH SERVICE DOOR TRIM PANEL. RETURNED TO SERVICE.
